Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Random matrix theory over finite fields
Autore:
Fulman, J;
Indirizzi:
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA Univ Pittsburgh Pittsburgh PA USA 15260 pt Math, Pittsburgh, PA 15260 USA
Titolo Testata:
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY
fascicolo: 1, volume: 39, anno: 2002,
pagine: 51 - 85
SICI:
0273-0979(2002)39:1<51:RMTOFF>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
SYLOW P-SUBGROUPS; CONJUGACY CLASSES; CLASSICAL-GROUPS; PROBABILISTIC APPROACH; RECOGNITION ALGORITHM; CYCLE INDEXES; LINEAR-GROUPS; NUMBER; REPRESENTATION; POLYNOMIALS;
Tipo documento:
Review
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
110
Recensione:
Indirizzi per estratti:
Indirizzo: Fulman, J Univ Pittsburgh, Dept Math, 301 Thackeray Hall, Pittsburgh, PA 15260 USA Univ Pittsburgh 301 Thackeray Hall Pittsburgh PA USA 15260 0 USA
Citazione:
J. Fulman, "Random matrix theory over finite fields", B AM MATH S, 39(1), 2002, pp. 51-85

Abstract

The first part of this paper surveys generating functions methods in the study of random matrices over finite fields, explaining how they arose from theoretical need. Then we describe a probabilistic picture of conjugacy classes of the finite classical groups. Connections are made with symmetric function theory, Markov chains, Rogers-Ramanujan type identities, potential theory, and various measures on partitions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 08:53:27